# SDR HALA2017082100232

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 23,780 hours, 3,740 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR REPORTED IN AFT GALLEY FROM PREVIOUS FLT ATTENDANT.   INSPECTED THE AFT GALLEY AND RAN ALL ELECTRICAL ITEMS FOR ABOUT 30 MINUTES.  NO ODOR OR PROBLEMS NOTED. COULD NOT DUPLICATE ISSUE NO PREVIOUS HISTORY. OK FOR SERVICE.
